Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 21, Issue 1, Winter 1989  pp. 41-67.

An L^1-type functional calculus for the Laplace operator in L^p(R)

Authors Werner J. Ricker
Author institution: Mathematisches Institut der Universität Tübingen, Auf der Morgenstelle 10, D-7400 Tübingen 1, Federal Republic of Germany. Permanent address: School of Mathematics, University of N.S.W., Kensington, N.S.W., 2033, Australia.


Contents    Full-Text PDF